# SDR UPS02837411

- Difficulty date: January 16, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2611 · Smoke Detection
- Part: Cdu
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A DIVERSION TO PIT LOWER FWD CARGO SMOKE WARNING IN FLIGHT.  NOTE:  MX STATED SYSTEM TESTED OK ON GROUND.  MX SMELLED CHEMICAL WHEN OPENING CARGO DOOR.  HAZMAT TEAM ON SITE.  PERFORMED TEST OF EACH FIRE DET PER MM 26-18-00 SYSTEM.  COMPLETE BOW TS-1493 REV NO 998, T/S THE LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM.  REMOVED AND REPLACED CDU GROUND OPS CHECKS GOOD PER MM 26-18-03.
